Volume 45 (2002)


1 (April), 2 (August), 3 (December)

Lu, Y.;
On the Confluent Hypergeometric Functions in 2 Variables
pp. 161--185.
Shirai, A.;
Convergence of Formal Solutions of Singular First Order Nonlinear Partial Differential Equations of Totally Characteristic Type
pp. 187--208.
Feckan, M.;
Forced Vibrations of Abstract Wave Equations
pp. 209--222.
Agarwal, R. P., Grace, S. R. and O'Regan, D.;
Existence of Positive Solutions to Semipositone Fredholm Integral Equations
pp. 223--235.
Noumi, M., Takano, K. and Yamada, Y.;
Backlund Transformations and the Manifolds of Painleve Systems
pp. 237--258.
Ikehata, R.;
Small Data Global Existence of Solutions for Dissipative Wave Equations in an Exterior Domain
pp. 259--269.
Miyakawa, T.;
Notes on Space-Time Decay Properties of Nonstationary Incompressible Navier-Stokes Flows in $R^n$
pp. 271--289.
Kabeya, Y.;
Blowup rate of solutions to the Brezis-Nirenberg equations with the Robin condition
pp. 291--318.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles